I am posting this in hopes to receive some help on what steps to take next in regards to the extreme problems supplementing with D Aspartic Acid has caused me, as it’s currently making my everyday life very difficult.
Around 2 and half years ago I took D Aspartic Acid, a supplement that is marketed as a testosterone booster.I took it for 5 months on and off. In the beginning I felt great. But slowly I started having following symptoms and I discontinued taking DAA and the symptoms still exist even after 2 years
Consistent brain fog even after a sleep of 8 to 10 hour for the past 2 years.
Trouble concentrating, remembering, processing, learning new stuff.
Low libido and sex drive.
Lack of motivation to start working on things and no mental clarity. No feeling of emotions or attachment. I feel Senile all day long
Difficulty digging up information from my own memory. I could not recall pretty much anything from what I learned.
General mental and physical fatigue
An year ago I did see an accupuncturist and had about 5 sessions once every 15 days.I discontinued the treatment since it was 180 mile drive one way from where I live. He did electroaccupuncture on me and gave me couple of bottle of Herbs 1) Bupleurum and Penoy Formula ( Jia Wei Xiao Yao San) and
2) Da Huang ( Rhubarb ) by itself…I was taking both this together 3 times a day and took it for couple of months with actually more brain fog when I took this.
I don’t know where to go from here. What would you suggest ?? Any help would be greatly appreciated